MathSciNet Relay Station
MathSciNet bibliographic data
MR768737 (86d:35086) 35L60 (35Q20 47H20 76N15)
Giga, Yoshikazu; Miyakawa, Tetsuro; Oharu, Shinnosuke A kinetic approach to general first order quasilinear equations. Trans. Amer. Math. Soc. 287 (1985), no. 2, 723–743.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement